IJSTR

International Journal of Scientific & Technology Research

IJSTR@Facebook IJSTR@Twitter IJSTR@Linkedin
Home About Us Scope Editorial Board Blog/Latest News Contact Us
CALL FOR PAPERS
AUTHORS
DOWNLOADS
CONTACT
QR CODE
IJSTR-QR Code

IJSTR >> Volume 4 - Issue 10, October 2015 Edition



International Journal of Scientific & Technology Research  
International Journal of Scientific & Technology Research

Website: http://www.ijstr.org

ISSN 2277-8616



Characterization Of Strong And Weak Dominating - Color Number In A Graph

[Full Text]

 

AUTHOR(S)

T.Ramachandran, D.Udayakumar, A.Naseer Ahmed

 

KEYWORDS

Index Terms: Dominating--color number, Strong dominating -color number, Weak dominating -color number.

 

ABSTRACT

Abstract: Strong dominating - color number of a graph G is defined as the maximum number of color classes which are strong dominating sets of G, and is denoted by sd_ (G). Similarly, weak dominating - color number of a graph G is defined as the maximum number of color classes which are weak dominating sets of G, and is denoted by wd_ (G). In both the cases, the maximum is taken over all -coloring of G. In this paper, some bounds for sd_ (G) and wd_ (G) are obtained and characterized the graphs for which strong dominating - color number and strong dominating - color number exist. Finally, Nordhaus-Gaddum inequalities for sd_ (G) and wd_ (G) is derived.

 

REFERENCES

Douglas B. West, Introduction to Graph Theory, 2nd Edition (Prentice Hall, Inc, Mass, 2001).

Dieter Rautenbach, Bounds on the strong domination number, Discrete Mathematics, 215, 2000, 201-212.

E. Sampathkumar and L. PushpaLatha, Strong, Weak Domination and Domination Balance in a Graph, Discrete Math., 161, 1996, 235-242.

Harary, E., Graph Theory (Addison Wesley, Reading, Mass, 1972).

S. Arumugam, I. Sahul Hamid and A. Muthukamatchi, Independent Domination and Graph Colorings, In: Proceedings of International Conference on Discrete Mathematics. Lecture Note series in Mathematics, Ramanujan Mathematical Society, India, 2008, 224-232.

T.Ramachandran, A.Naseer Ahmed, Strong and Weak Dominating - Color Number of K -Partite Graph, International Journal of Advanced Technology in Engineering and Science, ISSN (online): 2348 7550.

T.Ramachandran and A.Naseer Ahmed, Strong dominating - color number of some graph, Math. Sci. Int. Res. Journal, Vol 2, Iss 2, 2013.

S. Arumugam, Teresa W.Haynes, Michael A. Henning, YaredNigussie, Maximal independent sets in minimum colorings, Discrete Mathematics, 311, pp1158-1163, 2011